# SDR IPXA2014071883655

- Difficulty date: July 17, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37866
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141T400131
- Part serial: 09232H9113
- Condition: Noise
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD NOISE FROM CAPTAIN`S WINDOW, STARTED 25.500.   REPLACED LT SLIDING WINDOW IAW AMM 56-11-02-004-039 AND 56-11-01 -404-026.  ADJUSTED IAW 56-11-2-506.
